RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1906, Volume 24, Issue 1-2, Pages 1–33 (Mi izv7560)  

Recherches sur les vitesses radiales de l'étoile variable $\beta$ Persei (Algol)

A. Bélopolsky


Full text: PDF file (3021 kB)

Citation: A. Bélopolsky, “Recherches sur les vitesses radiales de l'étoile variable $\beta$ Persei (Algol)”, Bulletin de l'Académie Impériale des Sciences, 24:1-2 (1906), 1–33

Citation in format AMSBIB
\Bibitem{Bel06}
\by A.~B\'elopolsky
\paper Recherches sur les vitesses radiales de l'\'etoile variable $\beta$ Persei (Algol)
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1906
\vol 24
\issue 1-2
\pages 1--33
\mathnet{http://mi.mathnet.ru/izv7560}


Linking options:
  • http://mi.mathnet.ru/eng/izv7560
  • http://mi.mathnet.ru/eng/izv/v24/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:113
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019